Micropakine Aphasia Side Effect Reports
The following Micropakine Aphasia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Aphasia, can occur, and what you can do about them.
A side effect could appear soon after you start Micropakine or it might take time to develop.
|Speech Disorder, Aphasia, Oppositional Defiant Disorder, Aggression, Overdose|
This Aphasia side effect was reported by a health professional from FR. A 10-year-old female patient (weight:NA) experienced the following symptoms/conditions: partial seizures. The patient was prescribed Micropakine (dosage: NA), which was started on Apr 27, 2012. Concurrently used drugs: NA. When starting to take Micropakine the consumer reported the following symptoms:
Micropakine Aphasia Causes and Reviews
Aphasia is a disorder caused by damage to the parts of the brain that control language. It can make it hard for you to read, write, and say what you mean to say. It is most common in adults who have had a stroke. Brain tumors, infections, injuries, and dementia can also cause it. The type of problem you have and how bad it is depends on which part of your brain is damaged and how much damage there is.
There are four main types:
- Expressive Aphasia - you know what you want to say, but you have trouble saying or writing what you mean
- Receptive Aphasia - you hear the voice or see the print, but you can't make sense of the words
- Anomic Aphasia - you have trouble using the correct word for objects, places, or events
- Global Aphasia - you can't speak, understand speech, read, or write
Some people recover from Aphasia without treatment. Most, however, need language therapy as soon as possible.
NIH: National Institute of Neurological Disorders and Stroke
Micropakine Aphasia ReviewsNo reviews submitted yet, check in later.